The papers published in the journal are reviewed by Mathematical Reviews and Zentralblatt MATH.

Ricci Solitons and the Spacetime of General Relativity

Authors

Zafar Ahsan

Abstract

The vector fields associated with Ricci flow and Ricci solitons in Riemann
manifold has been studied and the correspondence between these vector fields and symmetries of spacetime manifold of general relativity has been established. The relationships between the symmetries of Petrov type D and N pure radiation fields and Ricci solitons have been explored. The solitons corresponding to Schwarzschild solution and Reissner-Nordstrom spacetime have been obtained.

Keywords and Phrases : Ricci flow, Ricci solitons, symmetry of spacetime
AMS Subject Classification : : 83C05, 53C50, 53C80.

Received date : January 12, 2018

Accepted date: February 27, 2018

cited by: J.T.S. Vol. 12 (2018), pp.49-64

Download PDF